Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can stress cause a pink discharge after period?

Answered by
Dr.
Dr. Ram Choudhary

Internal Medicine Specialist

Practicing since :2001

Answered : 2272 Questions

default
Posted on Thu, 27 Dec 2012 in Anxiety and Stress
Question: Can stress cause a pink discharge after period
doctor
Answered by Dr. Ram Choudhary 27 minutes later
Hi,
Thanks for writing in to Healthcare Magic!
Stress is not a cause for vaginal discharge of this type, rather the discharge can lead/aggravate to stress.
There may be a local/hormonal/infection cause for such a discharge.
It would be advisable to undergo a local examination by a gynecologist to ascertain which one of this possibilities is a causative one.
I hope the advise would be helpful for you.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Vaginal discharge

doctor1 MD

I have had an increase in vaginal discharge which does not smell or have any irritation however can sometimes be thick and clumpy. Also my urine has a fishy odour; I am taking the contraceptive pill and I have found that my urine has had a strong smell since taking it however I have never had this fishy odour before. Please help.

doctor1 MD

i had unprotected sex on monday and i took postinor 2 as recommended i noticed white vaginal discharge for 2 days and experience little tummy ache. my period is also irregular it has not come for the month as yet normal it would start spotting by now . last month it came on the 29 and lasted 2 days did the postinor work?

doctor1 MD

For the past 2-3 months, I ve had on and off vaginal discharge. Only a week ago did I get what I think was my period, and then again, the vaginal discharge. It s really worried me because along with it, I ve also had a mild pain. I felt around and there was a lump..in my lower left abdomen. It s been there for a while, I think. But, I m worried now. Please help.

doctor1 MD

hi, my boyfriend and i had unprotected sex back in august. Im still bleeding every month but i dont have clots or cramps and i used to have horrible cramps. I've gained 13lbs but i really don't look pregnant and everyday i feel flutters in my lower abdomen but im not sure if it's just my nerves twiching, my feet swell,i get leg cramps, and sometimes pain in my lower abdomen there are also times when my cervix hurts a little, and i have tons of vaginal discharge.I have taken numerous hpt's all negative and i've been to the doctor's twice once for a urine test and once for a blood pg test when i would have been 8weeks all negative i asked for an ultrasound but was told i could not have one since my results were negative. i do not have health insurance so i have to pay for my doctor's vists out of pocket. Im a little hesitant about having another blood test since the first was negative and it costs me $150. i would currently be 23 weeks if i am pregnant. i have been taking prenatal vitamins just in case. I would be grateful for any advice

doctor1 MD

Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...

doctor1 MD

Hello doc. Am homosexual, an hour ago I gave a handjob to a stranger with unknown STD / HIV status. I didn't touch his pennis with bare hand, but I put a piece of cloth on it and gave him handjob untill he ejaculated in the cloth and we rubbed our...

doctor1 MD

Over the last few weeks, i have begun to have a clear odorless vaginal discharge . It seems to be getting excessive. I am wearing a panty liner during the day and at night a full pad. I have no other symptoms so this is very perplexing....